# SDR SIMA0960491

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588MA
- Make and model: Saab 340B
- Aircraft serial: 340B169
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GOT A HYD CAP LIGHT.  THE EMERG GEAR ACCUM WAS ZERO, THE MAIN WAS NORM.  QTY WAS IN GREEN.  SLOWED TO 200 KTS AND PUT THE GEAR HANDLE DOWN.  THERE WAS NO MOVEMENT OF THE GEAR, NO INTRANSIT LIGHT IN GEAR HANDLE.  NO GREEN GEAR IND LIGHTS, BY THIS TIME MAIN ACCUMULATOR PRESS WENT TO 0.  INITIATED SUCCESSFUL EMERG GEAR EXTENSION.  AFTER THE GEAR WAS DOWN AND LOCKED ALL HYD IND WERE NORM AFTER TOUCHDOWN.  ALL BRAKING AND STEERING NORMAL, LANDED WITH FLAPS 20 DEGREES, THEY ALSO WORKED NORM.  PERFORMED A COMPLETE HYD AND L/G CHECK.  CHK'D PRESS SWITCH 9ML, C/B 1ML AND 5ML RELAG 7ML AND OPS CHK'D OF HYD PUMP AND PERFORMED GEAR SWING 25 TIMES, NO DISCREP IAW SAAB MM 29-10-00.  A/C RETURNED TO SERV. M
